PURPOSE The case of a patient with metastatic colorectal cancer who had a seizure during his intial cetuximab infusion is reported. SUMMARY A 54-year-old Asian man received his first infusion of cetuximab after pretreatment with ondansetron, ranitidine, diphenhydramine, and dexamethasone. Approximately 15 minutes after initiation of the cetuximab infusion, the patient called for help. The nurse found the patient sitting up with a blank stare, and the patient began to have a generalized seizure. The emergency resuscitation team was called and administered lorazepam 2 mg i.v., at which time the seizure ceased. The patient required emergent intubation, but no cardiopulmonary resuscitation was necessary. After intubation, the patient was transferred to the intensive care unit. Computed tomography of the head found no evidence of lesions. The patient remained stable, was extubated, and was transferred out of the intensive care unit the next day. Fourteen days after the seizure, the patient returned for follow-up magnetic resonance imaging of the brain and head with gadolinium contrast. Per the radiologist's report, there were no enhancing lesions to suggest metastases, no abnormalities to suggest infarct or tumor, and no bone abnormalities, and the patient's brain volume was within normal limits for his age. Based on the Naranjo et al. probability scale score, the relationship between the patient's seizure and cetuximab infusion was probable. CONCLUSION A 54-year-old Asian man developed seizure activity requiring emergent intubation during his initial cetuximab infusion for the treatment of metastatic colorectal cancer.